# SDR FDEA201807111662

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 31,102 hours, 4,816 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114W2520
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT NR 7 L/E FOUND WRINKLE AT FROM O/B TO I/B 23IN POS. COMPLIED WITH EA G-5750-T0340942 P1, REPAIRED THE LT WING NR 7 SLAT L/E WRINKLE. MAJOR REPAIR IAW GMM6-2-100.
